RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 65, Number 1, Pages 93–107 (Mi tmf5064)  

This article is cited in 2 scientific papers (total in 2 papers)

Relaxation of a quantum particle in a magnetic field

V. V. Dodonov, O. V. Man'ko


Abstract: The Fokker–Planek equation for the Wigner function of a quantum system with given arbitrary linear equations of motion for the mean values of the coordinates and momenta is considered. Conditions on the matrix of diffusion coefficients are found that guarantee the preservation in time of the non-negative definiteness of the density matrix. A detailed study is made of the quantum description of a damped isotropic two-dimensional harmonic oscillator in a homogeneous magnetic field for arbitrary relationships between the intrinsic and cyclotron frequencies, the coefficient of friction, and the temperature; various limiting cases of this problem are also considered.

Full text: PDF file (1500 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 65:1, 1033–1042

Bibliographic databases:

Received: 31.10.1984

Citation: V. V. Dodonov, O. V. Man'ko, “Relaxation of a quantum particle in a magnetic field”, TMF, 65:1 (1985), 93–107; Theoret. and Math. Phys., 65:1 (1985), 1033–1042

Citation in format AMSBIB
\Bibitem{DodMan85}
\by V.~V.~Dodonov, O.~V.~Man'ko
\paper Relaxation of a~quantum particle in a~magnetic field
\jour TMF
\yr 1985
\vol 65
\issue 1
\pages 93--107
\mathnet{http://mi.mathnet.ru/tmf5064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=822216}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 65
\issue 1
\pages 1033--1042
\crossref{https://doi.org/10.1007/BF01028638}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985C731200010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5064
  • http://mi.mathnet.ru/eng/tmf/v65/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abdurakhmanov I.B. Adamian G.G. Antonenko V N. Kanokov Z., “Non-Markovian Feature of the Classical Hall Effect”, Eur. Phys. J. B, 91:10 (2018), 223  crossref  mathscinet  isi
    2. A. E. Teretenkov, “Dynamics of Moments for Quadratic GKSL Generators”, Math. Notes, 106:1 (2019), 151–155  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:344
    Full text:140
    References:54
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020